# SDR QMLA2012032212032

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N94CH
- Make and model: Bell 206L-4
- Aircraft serial: 52070
- Aircraft time: 9,606 hours, 9,539 cycles
- Engine: Allsn 250C30P
- Engine time: 5,358 hours, 9,539 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004115
- Part serial: A403
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,187 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A TRANSMISSION CHIP LIGHT ON APPROACH.  THE PILOT OBSERVED NO OTHER ABNORMAL INDICATIONS.  THE PILOT LANDED WITHOUT INCIDENT.  MECHANIC FOUND METAL PARTICLES ON THE LOWER CHIP DETECTOR TO BE BEYOND LIMITS.  ACFT OUT OF SERVICE.
